# SDR ABXA20160307050

- Difficulty date: March 7, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T222215
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE AIR LOAD RIB LOWER STRUT AT APPROX OSS 884, OTBD OF NR 2 SLAT INBD AUX TRACK HAS CORROSION UNDER NUTPLATE.  R & R RIB IAW SRM 51-40-02 7D & DWG 114T222.  CORRODED LEVEL 2 PN 114T2222-15, PART NAME AIR LOAD STRUT, SN NSN, WS LOCATION FROM 884 -  884.  ACFT WAS GNDED.
